# SDR UPS99828540

- Difficulty date: January 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N701UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45938
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Spacer
- Part number: 4643295501
- Condition: Corroded
- Location: Bs 780
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, AIRCRAFT STRUCTURE UNDER VERTICAL FITTING AT FS 780 AND RBL 55 IS BADLY CORRODED.  REMOVED AND REPLACED SHIM PLATE IAW SRM 51-3-0.
